Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Unable to conceive. On lupride injection. Laproscopy done for tubal blockage. Bleeding a normal symptom?

Hello I m 28 and married for the last 3 years. I have been trying to conceive for the last 2 years but i dint. For the last 12 months i m going through infertility treatment. All my tests were normal and my husbands too were normal. Later my HSG report suggested left tubal block and i underwent laproscopy . After the procedure my doc said i had endometriosis and put me on lupride. I took lupride depot on oct 9 but i m discharging blood. i m not bleeding but a little discharge happens almost everyday. Is it normal?
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
Its normal to have that breakthrough bleeding while on Inj Lupride depot. So no need to worry. Only important thing is to utilize the good effect of lupride & go for aggressive treatment for conception like IUI/IVF immediately.
Wish you good luck.
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor